# SDR YENA2023031600247

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 61,269 hours, 21,816 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION CLIP AT FR33 BTW STR42R AND STR43R IN FWD CARGO COMPARTMENT REF MPD TASK 532180-01; (RESOLVED ON W/O: 1212223 TASKCARD: NR-00025 ) REMOVED AND REPLACED CLIP LOC. FR33 BTW STR42R AND STR43R IN FWD CARGO COMPARTMENTS IAW A320 SRM 51-42-11 AND SRM 51-72-11 DWG D53232542 MEASURES OF CORROSION ARE L=1.089 IN W=.825IN. ALL WORK ACCOMPLISHED ON AE NON-ROUTINE #2023-98325 W/O #2023 12/1. ACCOMPLISHED BY AE TECH #8623221. RII BY AE QC 318.
